MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PIVOX OBLIQUE LATERAL SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS PIVOX OBLIQUE LATERAL SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 2140130
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent oblique lumbar interbody fusion(olif) at s1.Post-operatively, the screw pulled out.The surgeon placed the screw anteriorly into the s1 vertebral body during the olif procedure.Due to poor bone quality, the screw pulled out and was noticed the next day during a posterior procedure for pedicle screw fixation.The screw still remains in service.No patient complications were reported.
 
Additional Manufacturer Narrative
Image review: post-op x-rays provided for l5-s1 olif with posterior pedicle screw fixation.The anterior plate for the construct is not fixed to s1.The interbody graft appears in good position as well as the pedicle screws.Likely cause is surgical technique.If information is provided in the future, a supplemental report will be issued.

Brand Name
PIVOX OBLIQUE LATERAL SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7062469
Report Number1030489-2017-02394
Device Sequence Number16586748
Product Code KWQ
UDI-Device Identifier00643169634763
UDI-Public00643169634763
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152277
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2140130
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer01/12/2018
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1